| Model Number |
33527T |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that the adapter "melted" into the datascope panorama telebox.The telebox was too hot to touch, so pliers were used to extract the adapter.Additional information was received stating that the telebox was used during a normal ekg monitoring procedure.There was no problem seeing it or reading the display, but it did cause central tele to go check on it due to irregular rhythm.There was no injury related to this issue.It was also stated that it is not known which device got hot first, the telebox or the adapter.The box was so hot that they had to pull the adapter out of the box.They do not know the reason why it overheated.